# SDR AALA202210270694

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737
- Aircraft serial: 30096
- Aircraft time: 59,975 hours, 25,054 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY TOILET OVERFLOWING ABOVE 10000 FEET. FLIGHT DIVERTED TO DEN LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
